Volume 13, issue 3 (2009)

Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Infinite groups with fixed point properties
1229

Goulnara Arzhantseva, Martin R Bridson, Tadeusz Januszkiewicz, Ian J Leary, Ashot Minasyan and Jacek Światkowski

Rigidity of polyhedral surfaces, II
1265

Ren Guo and Feng Luo

Faces of the scl norm ball
1313

Danny Calegari

The Seiberg–Witten equations and the Weinstein conjecture II: More closed integral curves of the Reeb vector field
1337

Clifford Henry Taubes

Knot concordance and higher-order Blanchfield duality
1419

Tim D Cochran, Shelly Harvey and Constance Leidy

A simply connected surface of general type with $p_g=0$ and $K^2=4$
1483

Heesang Park, Jongil Park and Dongsoo Shin

Dehn twists have roots
1495

Dan Margalit and Saul Schleimer

Fixing the functoriality of Khovanov homology
1499

David Clark, Scott Morrison and Kevin Walker

Desingularization of $\mathrm{G}_2$ manifolds with isolated conical singularities
1583

Spiro Karigiannis

Abelian subgroups of $\mathsf{Out}(F_n)$
1657

Mark Feighn and Michael Handel

Gromov–Witten theory of $\mathcal{A}_{n}$–resolutions
1729

Davesh Maulik

Erratum for the paper ‘On the chain-level intersection pairing for PL manifolds’
1775

J E McClure

Virtual fundamental classes via dg–manifolds
1779

Ionuţ Ciocan-Fontanine and Mikhail Kapranov

Geometric intersection number and analogues of the curve complex for free groups
1805

Ilya Kapovich and Martin Lustig

Publication of this issue is now complete.